# SDR DALA2018031501719

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 71,283 hours, 52,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23D SEAT MOUNTED EMERGENCY LIGHT INOP. FOUND CONNECTOR BROKEN AT SEAT FRAME REPLACED SAME. REF SWPM 20-90-03. CKS GOOD.
